# SDR DXTA200300170

- Difficulty date: November 21, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605132
- Aircraft time: 3,037 hours, 2,406 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO HXD FOUND NOSE LANDING GEAR WOULD NOT COME DOWN, DIVERTED TO SAV. AIRCRAFT LANDED WITH NLG PARTIALLY EXTENDED.  ITEM IS UNDER INVESTIGATION.
